# SDR 96ZZZX5948

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5249P
- Make and model: Cessna 152
- Aircraft serial: 15284901
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Worn
- Location: Eng Cyl
- Part time: 4,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTICED FOUR PUSHROD TUBES WERE DENTED.  UPON FURTHER INVESTIGATION, FOUND THAT THREE OF THE FOUR PUSHRODS WERE WORN DUE TO RUBBING ON THE PUSHROD SHROUD.  THE THREE PUSHRODS WERE WORN FROM 25 PERCENT TO 80 PERCENT THROUGH WALL THICKNESS.  SUSPECT CAUSE OF BENT PUSHROD SHROUDS WAS MECHANICS LAYING TOOLS AND EQUIPMENT ON ENGINE DURING MAINTENANCE.
